# SDR DXTA200501025

- Difficulty date: October 15, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 4,192 hours, 3,317 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WHEN GEAR WAS RETRACTED GEAR UNLOCK LIGHT & HYD PUMP ANNUNCIATOR LIGHT REMAINED ILLUMINATED.  GEAR WAS CYCLED DOWN WITH LOCK INDICATION HYD PUMP EXTINGUISHED.  ITEM IS UNDER INVESTIGATION.
